Announcement

Announcement Module
Collapse
No announcement yet.

strange head fuzzy/dizzy/light

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • strange head fuzzy/dizzy/light

    as u can see by the title i dont know how to discribe this new thing that has been happening to me for over a week now so any advice on this please.

    when i turn over in bed move my head around to look at something or just also when i am sitting down or walking about or sitting here i get this strange sensation in my head, i have tinnitus anyway

    feels for just a second or two the noise gets louder and buzz like i am going to pass out or have a seisure but then it stops
    only lasting to 1 or 2 seconds very quick feeling.
    have had a bit of pain in jaw so maybe i was thinking i have an ear balance problem
    not to scared when someone else is arond but when i am by myself and i happens get a bit scared
    anyone have any ideas on this please
    thanks
    alex

  • #2
    Dear Alex, I can understand that this would scare you especially when by yourself. I can't claim to have had anything similar except that I do have fits sometimes and also long gaps in my memory-the worst being a total two hour blank. These things are not nice. Dr. D'Cruz describes it as "inconvenient but not dangerous" which I think is a very good way to approach some of the odd things that happen to us! It is a bizarre and very individual disease,but don't despair you are gaining experience all the time in your own condition. I wish I could offer more help.
    x Lola

    Comment


    • #3
      Alex,

      I am curious, is Lupus your only diagnosis or do you have any other auto immune things going on that you know of?

      Comment


      • #4
        Hi Alex,

        Have you recently started any new medication?

        Do you feel like you are going to lose your balance? Is it a fuzzy feeling or does the room spin?

        If this continues I suggest you let your doctor know what is happening.

        Take care,
        Lazylegs

        Comment


        • #5
          sounds like an ear thing to me, especially seeing it happens when you move your head. You may need to see an ENT. I think you should go see a doctor about this, and if necessary be referred to an ENT.

          feel better soon

          raglet

          Comment


          • #6
            hi thanks all for the advice
            no i dont think i have another condiation going on
            it is still happening and more often making me stager when walking now
            all very strange
            wil call g.p tomorrow and get an appointment for next week
            will let u know
            thanks again alex

            Comment


            • #7
              I believe I know what you mean! You may note that my doctor told me today I do not have lupus - big sigh of relief. I meant to discuss with her this odd head 'feeling' but forgot all about it until reading your entry here. Duh or what?

              I, too, have been unable to describe it. It isn't feeling faint exactly, nor dizzy, it's momentary and a feeling of light-headedness as if - how can I put it - as if everything in my head 'whooshes' out for a few seconds. Then it's over and back to normal. Does that sound like your episodes? I shall be very interested to hear what your doctor says.

              Bren

              Comment


              • #8
                hi all i think i might have worked it out what the problem is
                but i am seeing the G.p firday morning
                i am still haveing the symptoms and they are getting worse like i am having this dizzy spell 2-3 times every minuite so decided not to drive today
                but i had decided to come off the anti depressant i was taking
                i was only on 10mg of citalopram in the morning
                i have cut id down slow over a period os a month but have just read loads of the withdrawel symptoms of this drug
                so maybe that is that cause
                will check back tomorrow and let u know what dr says
                alex

                Comment


                • #9
                  I have been getting these types of spells more and more often. I get a sudden hot flash, break out in a sweat, and sometimes feel nauseated. That goes away in a few minutes or up to 15-20 minutes, but leaves me feeling light headed and queasy. Not dizzy necessarily and not feeling like I'm going to faint, but unsteady on my feet. This feeling also corresponds to a rapid drop in my blood pressure. I've always had low pressure anyway (around 110/60), but it drops down to around 90/50. Docs can't figure out why this is happening. Rather scary to be sure. I only take Cymbalta, have been on it for a while, and docs don't think it is the cause. Time of day doesn't seem to matter either.

                  Comment


                  • #10
                    Hi Alex
                    You may be right about the Citalopram. Withdrawal symptoms include 'head-zaps' which can be like what you are describing.
                    Others include dizziness and paraesthesia (numbness in fingers and toes.)

                    To be on the safe side though I wouild still see the doc.
                    Some people find it helpful to take a liquid preparation of the citalopram and gradually replace each dose with water in the bottle. This means each dose is gradually more dilute.
                    HTH

                    Comment


                    • #11
                      hi just saw the G.P not mu usual one and hse was great
                      so i think i will see her in future
                      yea she agrees it is the side effect of coming of the medication
                      and because i suffer bad tinitus she also gave me some medication for something called meneries disease something to do with the inner ear
                      told me to take the meds but if i get better to stop and if still having the same problems to go back in two weeks to see her
                      today is really the first day that a G.p has talked to me like i am human
                      so now i know that she is in my surgery i will see her from now on
                      started the meds so just have to wait it out she also said when her husband died suddenly a few years ago she went on to antiderpessant for about 6 months and had the same effect when coming of them.
                      she also asked me about the lupus and how it started and i told.
                      so now i have found a G.P who cares
                      keeping fingers and toes crossed that this is always the case.
                      alex

                      Comment


                      • #12
                        Thats great news Alex. Its wonderful to find a GP that listens to you.

                        Best of luck with the meds and lets hope those side effects settle down soon.

                        Keep us updated on how you are

                        Luv n stuff
                        Joan:rose:

                        Comment


                        • #13
                          Hi Alex,

                          How are you feeling today?

                          I hope there is some improvement but do think you need to see the GP still.

                          The fuzzy head and dizzy spells were my first symptoms back in 2005 which led to the initial diagnosis of MS.

                          It was not until this past June I got dx with Lupus.

                          Let us know how your getting along.:wink2::wink2::wink2:

                          Comment


                          • #14
                            well i saw the dr on friday and gave me medication
                            but still no better will go back at the begining of the week again
                            alex

                            Comment


                            • #15
                              well all i am still having the dizzy light head
                              it is maily when i am lying down when i turn over it goes mad
                              if ih had of been the side effects of coming off the other meds it really should have passed by now
                              maybe it is just another symptom
                              took the tablets the dr gave me for 3 weeks but nothing
                              worked
                              `should i go back to the dr again
                              what else can they do or give me
                              any advice
                              alex
                              Last edited by alexbelfast; 10-17-2008, 06:53 PM. Reason: spelling

                              Comment

                              Working...
                              X